# SDR QMLA2016061616064

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N625LN
- Make and model: Bolkms BK117A4
- Aircraft serial: 7108
- Aircraft time: 11,597 hours, 62,538 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1172230323
- Part serial: 7108
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK IN STR DURING A SCHEDULED MAINTENANCE EVENT.
